Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Took chemo for uterine cancer. Started spotting after period. Should I be concerned?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1019 Questions
I am 23 yrs old and have 3 healthy children. after my first child I had uterine cancer took chemo and after had 2 more children. I had a tubal after my 3rd child and have had normal periods since I had her which they last 3 days and end. however this month I had a period that was normal lasted 3 days and ended but a day later I started spotting and have been spotting going on two weeks now. should I be concerned.
Posted Fri, 24 May 2013 in General Health
Answered by Dr. Achuo Ascensius 1 hour later
thanks for the query.

Bleeding between periods can be cause be diverse causes with potentially severe causes. Bleeding between periods warrants a detail investigation. Given your history of uterine cancer, bleeding out of menses becomes even more serious and should not be taken lightly as re-occurrence should always be excluded.
Other possible causes could include infections, fibroids or disequilibrium in hormone levels, birth control drugs etc.

You need to XXXXXXX your gynecologist for detail evaluation and appropriate tests.

Hope this helps you. If you have further query i will be glad to help,
Best regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor